Toddler sick from antibiotics
I took my 21 month old son to doc Thu because he’s had a fever 100-102 since Wed. She said it looked like an ear infection was starting and prescribed Augmentin instead of regular amoxicillin because he was just on amoxicillin in Feb for an ear infection. I hate having to give him antibiotics, especially a stronger one, but I also don’t want him to be in pain while so young and unable to communicate. Well I waited another day but fever wasn’t going away and even went up to 103 Thu night. I started him on the Augmentin last night and after his second dose this morning he seemed more miserable and cranky than before. He then threw up a couple times and it looked like he threw up all the Augmentin. I’ve read that it’s hard on their tummies and it also seems like a huge dose 13 mL which is really hard to get him to take without spitting out. Anyone have experience with this antibiotic? Would it be ok for me to stop giving it to him now at least until I can speak with his doc on Mon? He’s only had the dose last night and threw up the one from this morning.
Achieve your health goals from period to parenting.